# SDR ASOA05358

- Difficulty date: April 18, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Engine: Ge CF348C1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 521173
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, WHEN THE CREW ATTEMPTED TO MOVE THE GEAR HANDLE, IT WOULD NOT MOVE FROM THE DOWN LOCKED POSITION.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LOWER TORQUE LINK ON THE NOSE LANDING GEAR (NLG).  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
